Ghent University Academic Bibliography

Advanced

On the trivectors of a 6-dimensional symplectic vector space, III

Bart De Bruyn UGent and Mariusz Kwiatkowski UGent (2013) LINEAR ALGEBRA AND ITS APPLICATIONS. 438(1). p.374-398
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Exterior power, Symplectic group, Hyperbolic basis
journal title
LINEAR ALGEBRA AND ITS APPLICATIONS
Linear Alg. Appl.
volume
438
issue
1
pages
374 - 398
Web of Science type
Article
Web of Science id
000312682900033
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.983 (2013)
JCR rank
84/251 (2013)
JCR quartile
2 (2013)
ISSN
0024-3795
DOI
10.1016/j.laa.2012.07.036
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
3052904
handle
http://hdl.handle.net/1854/LU-3052904
date created
2012-11-14 12:53:48
date last changed
2015-04-03 13:33:20
@article{3052904,
  author       = {De Bruyn, Bart and Kwiatkowski, Mariusz},
  issn         = {0024-3795},
  journal      = {LINEAR ALGEBRA AND ITS APPLICATIONS},
  keyword      = {Exterior power,Symplectic group,Hyperbolic basis},
  language     = {eng},
  number       = {1},
  pages        = {374--398},
  title        = {On the trivectors of a 6-dimensional symplectic vector space, III},
  url          = {http://dx.doi.org/10.1016/j.laa.2012.07.036},
  volume       = {438},
  year         = {2013},
}

Chicago
De Bruyn, Bart, and Mariusz Kwiatkowski. 2013. “On the Trivectors of a 6-dimensional Symplectic Vector Space, III.” Linear Algebra and Its Applications 438 (1): 374–398.
APA
De Bruyn, B., & Kwiatkowski, M. (2013). On the trivectors of a 6-dimensional symplectic vector space, III. LINEAR ALGEBRA AND ITS APPLICATIONS, 438(1), 374–398.
Vancouver
1.
De Bruyn B, Kwiatkowski M. On the trivectors of a 6-dimensional symplectic vector space, III. LINEAR ALGEBRA AND ITS APPLICATIONS. 2013;438(1):374–98.
MLA
De Bruyn, Bart, and Mariusz Kwiatkowski. “On the Trivectors of a 6-dimensional Symplectic Vector Space, III.” LINEAR ALGEBRA AND ITS APPLICATIONS 438.1 (2013): 374–398. Print.